<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 51, No. 6) Next Issue >>
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1561—1874
Conditional transform with respect to the Gaussian process involving the conditional convolution product and the first variation
Hyun Soo Chung, Il Yong Lee, and Seung Jun Chang
MSC numbers : Primary 60J25, 28C20
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1561—1577
A note on generalized Dirac eigenvalues for split holonomy and torsion
Ilka Agricola and Hwajeong Kim
MSC numbers : 53C25, 53C26, 53C27, 53C28, 53C29, 58J50, 58J60
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1579—1589
Maximum principle, convergence of sequences and angular limits for harmonic Bloch mappings
Jinjing Qiao and Hongya Gao
MSC numbers : Primary 30C65, 30C45; Secondary 30C20
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1591—1603
Structure of some classes of semisimple group algebras over finite fields
Neha Makhijani, Rajendra Kumar Sharma, and J. B. Srivastava
MSC numbers : 16S34, 20C05, 11Z05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1605—1614
Generalized matrix functions, irreducibility and equality
Mohammad Hossein Jafari and Ali Reza Madadi
MSC numbers : 15A15, 12E05, 20C15
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1615—1623
Inclusion and neighborhood properties of certain subclasses of $p$-valent analytic functions of complex order involving a linear operator
Ashok Kumar Sahoo and Jagannath Patel
MSC numbers : 30C45
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1625—1647
The number of pancyclic arcs contained in a Hamiltonian cycle of a tournament
Michel Surmacs
MSC numbers : 05C20
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1649—1654
A nonconforming primal mixed finite element method for the Stokes equations
Sungmin Cho and Eun-Jae Park
MSC numbers : Primary 58B34, 58J42, 81T75
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1655—1668
On a Neumann problem at resonance for nonuniformly semilinear elliptic systems in an unbounded domain with nonlinear boundary condition
Hoang Quoc Toan and Bui Quoc Hung
MSC numbers : 35J20, 35J60, 58E05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1669—1687
Commutative $p$-Schur rings over non-abelian groups of order $p^3$
Kijung Kim
MSC numbers : Primary 20B05, 20B25
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1689—1696
Global existence and nonexistence of solutions for coupled nonlinear wave equations with damping and source terms
Yaojun Ye
MSC numbers : 35G50, 35L55, 35L05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1697—1710
Indefinite generalized Sasakian space form admitting a generic lightlike submanifold
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1711—1726
A note on $k$-hyperreflexivity of Toeplitz-harmonic subspaces
Piotr Budzy\'nski, Kamila Piwowarczyk, and Marek Ptak
MSC numbers : Primary 47L05; Secondary 47L75
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1727—1733
Meromorphic solutions of a complex difference equation of Malmquist type
Ran-Ran Zhang and Zhi-Bo Huang
MSC numbers : 30D35, 39A10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1735—1748
On slant Riemannian submersions for cosymplectic manifolds
\.{I}rem K\"{u}peli Erken and Cengizhan Murathan
MSC numbers : Primary 53C43, 53C55; Secondary 53D15
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1749—1771
Notes on normal families of meromorphic functions sharing a set with their derivatives
Xiao-Min Li, Hong-Xun Yi, and Kai-Mei Wang
MSC numbers : 30D35, 30D30
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1773—1789
Commodity futures term structure model
Hyeong In Choi, Song-Hwa Kwon, Jun Yeol Kim, and Du-Seop Jung
MSC numbers : Primary 60H30, 91G80
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1791—1804
Certain classes of analytic functions and distributions with general exponential growth
Byung Keun Sohn
MSC numbers : 46F20, 46F12, 46F10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1805—1827
Approximate convexity with respect to integral arithmetic mean
Marek \.Zo\l{}dak
MSC numbers : 26A51, 26B25
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1829—1839
On the $m$-potent ranks of certain semigroups of orientation preserving transformations
Ping Zhao, Taijie You, and Huabi Hu
MSC numbers : 20M20, 20M10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1841—1850
A note on zero divisors in $w$-Noetherian-like rings
Hwankoo Kim, Tae In Kwon, and Min Surp Rhee
MSC numbers : Primary 13A15; Secondary 13E99, 13F05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1851—1861
Boost invariant surfaces with pointwise 1-type Gauss map in Minkowski 4-space E$_{1}^{4}$
Ferdag Kahraman Aksoyak and Yusuf Yayli
MSC numbers : 53B25, 53C50
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1863—1874

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd